MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN 12.5 FR TRIPLE-LUMEN CV CATHETER; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN 12.5 FR TRIPLE-LUMEN CV CATHETER; CHRONIC CATHETERS
Catalog Number 0600360
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using a bard hickman triple lumen catheter.It was reported that a split/tear approximately 1cm long on the lumen from the base of the bifurcation branch/plastic hub where the lumens converge.Saline and blood were observed oozing from the damaged area.The catheter was clamped, the physician assessed the situation, and an order was given to stop using the device.The device was subsequently removed and replaced with a new one.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture and fluid leak issues as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D1, d4 (medical device catalog, medical device lot, unique identifier (udi) #), e1, g3, h6 (component).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using a bard hickman triple lumen catheter.It was reported that a split/tear approximately 1cm long on the lumen from the base of the bifurcation branch/plastic hub where the lumens converge.Reportedly, saline and blood were observed oozing from the damaged area.The catheter was clamped, the physician assessed the situation, and an order was given to stop using the device.The device was subsequently removed and replaced with a new one.There was no reported patient injury.

Brand Name
HICKMAN 12.5 FR TRIPLE-LUMEN CV CATHETER
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24158907
Report Number3006260740-2026-00137
Device Sequence Number9112743
Product Code LJS
UDI-Device Identifier00801741051784
UDI-Public(01)00801741051784
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown